# SDR ABXA030008

- Difficulty date: December 16, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- Aircraft time: 67,266 hours, 62,831 cycles
- Engine: Pwa JT8D*
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 5936446503
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR PAN CRACKED AT UPPER HINGE CUTOUT, INSIDE.  REPAIRED AREA IAW SRM.  REMOVED AND REINSTALLED SEAL RETAINER AND STOPS IAW SRM.
